Coping With Epilepsy Neurofeedback & Counseling Associates
10% off neurofeedback training for CWE members - Las Vegas, NV and Denver, CO
Neurofeedback Partner - Free Advertisement
 

Go Back   Epilepsy Forum > Our House > The Foyer



Reply
 
LinkBack Thread Tools
  #1  
Old 12-27-2018, 11:08 AM
Joined the Party
 
Join Date: Sep 2016
Location: Sweet home
Posts: 53
Thanks: 20
Thanked 3 Times in 2 Posts

A new med


Merry Christmas to everybody and just one question.
I guess many of us changed from one med to another.
My new med seems a bit better than Keppra, but there are some side effects that i could gladly do without. My new doc seems a reasonable person, but she thinks i should give it some more time. I have been on this new thing 2 months already.
I've never been able to try new things to so long before and was hoping to get different opinions. Do you think there is a possibility that side effects just go away?
Reply With Quote
  #2  
Old 12-27-2018, 11:12 AM
Porkette's Avatar
Venerable Voice of CWE
 
Join Date: Mar 2016
Location: New York
Posts: 1,252
Thanks: 311
Thanked 384 Times in 342 Posts
Hi Alice,

I've been on over 10 different meds and the only time I had any problems that didn't go away is when I was on Neurontin and Keppra both of these meds triggered more seizures for me. Give it 2-3 wks. and your body will start to get used to the med. I wish you the best of luck and May God Bless You!

Sue
Reply With Quote
The Following User Says Thank You to Porkette For This Useful Post:
137Alice (12-27-2018)
  #3  
Old 12-31-2018, 09:30 AM
Super Moderator / Thank You Queen
 
Join Date: Jun 2005
Location: Massachusetts
Posts: 16,324
Thanks: 938
Thanked 7,261 Times in 5,352 Posts
Quote :
Do you think there is a possibility that side effects just go away?
When I went on Lamictal it took about three months before some problematic side effects (particularly poor/restless sleep) went away. Everyone is different, but if you can hang in there one more month, you might get some relief. On the other hand, if the side effects are intolerable, let the neurologist know you want to switch right now. It's your quality of life that is important.
Reply With Quote
The Following User Says Thank You to Nakamova For This Useful Post:
137Alice (01-04-2019)
  #4  
Old 01-04-2019, 10:41 AM
seagull's Avatar
Venerable Voice of CWE
 
Join Date: Aug 2015
Location: lowerstoft england
Posts: 2,206
Thanks: 100
Thanked 322 Times in 282 Posts
Originally Posted by 137Alice View Post:
Merry Christmas to everybody and just one question.
I guess many of us changed from one med to another.
My new med seems a bit better than Keppra, but there are some side effects that i could gladly do without. My new doc seems a reasonable person, but she thinks i should give it some more time. I have been on this new thing 2 months already.
I've never been able to try new things to so long before and was hoping to get different opinions. Do you think there is a possibility that side effects just go away?
what is it
Reply With Quote
  #5  
Old 01-04-2019, 02:10 PM
Joined the Party
 
Join Date: Sep 2016
Location: Sweet home
Posts: 53
Thanks: 20
Thanked 3 Times in 2 Posts

New med


Dear seagull, If u mean what is the new med it is Brivaracetam.
Reply With Quote
Reply

« Brivaracetam | IF »
Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 06:41 PM.


Powered by vBulletin® - Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
Content Relevant URLs by vBSEO ©2009, Crawlability, Inc.
Copyright 2005 Measuring Up. ALL rights reserved.